On the Euler equations of incompressible perfect fluids. (English) Zbl 0309.35061


35Q05 Euler-Poisson-Darboux equations
49M15 Newton-type methods
Full Text: DOI


[1] Agmon; Douglis; Niremberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I, Comm. pure appl. math., 17, 623-727, (1959) · Zbl 0093.10401
[2] Bourguignon, J.P; Brezis, H, Remarks on the Euler equations, J. functional analysis, 15, 341-363, (1974) · Zbl 0279.58005
[3] Ebin, D; Marsden, J, Groups of diffeomorphisms and the motion of an incompressible fluid, Ann. of math., 92, 102-163, (1970) · Zbl 0211.57401
[4] Kato, T, On classical solutions of two dimensional nonstationary Euler equations, Arch. rational mech. anal., 25, 188-200, (1967) · Zbl 0166.45302
[5] Kato, T, Nonstationary flows of viscous and ideal fluids in \(R\)^{3}, J. functional analysis, 9, 296-305, (1972) · Zbl 0229.76018
[6] Ladyzhenskaya, O.A, The mathematical theory of viscous incompressible flow, (1969), Gordon and Breach New York · Zbl 0184.52603
[7] Lions, J.L, Quelques méthodes de résolution des problèmes aux limites non linéaires, (1969), Dunod-Gauthier-Villars Paris · Zbl 0189.40603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.